Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ideals generated by three elements


Author: Peter Kohn
Journal: Proc. Amer. Math. Soc. 35 (1972), 55-58
MSC: Primary 13D99
DOI: https://doi.org/10.1090/S0002-9939-1972-0296064-1
MathSciNet review: 0296064
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative Noetherian ring. Any finitely generated module's projective dimension is realized as the projective dimension of some cyclic module with three relations. This result was previously known for local rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D99

Retrieve articles in all journals with MSC: 13D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296064-1
Keywords: Noetherian ring, homological dimension, triply generated ideals, associated primes, R-sequence
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society